Aa
A
A
Close
Avatar universal
help... spotting brown blood
Hi, I recently gave birth to my baby last December.before I left the hospital they gave me the depo-prevera birth control shot. I stopped bleeding and about 2 weeks ago began spotting brown blood with little clots.what could be the cause?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
You need to get the depo provera shots after every 3 months. If you have missed the march shot then this spotting can be due to return of periods or intermenstrual bleeding. Intermenstrual bleeding could be due to pregnancy, birth control pills, infection in an area of the body related to menstruation (including the vagina, the cervix and even the bladder). Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and  cervical dysplasia.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1503004918
Blank
KeeLolo commented on photo
3 hrs ago
Avatar universal
Blank
Belle313 Goodbye Comment
7 hrs ago
1386765 tn?1451167937
Blank
Belle313, and pb95 commented on Belle313's status
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources